# SDR UALA2009061701726

- Difficulty date: June 17, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 75,509 hours, 12,291 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: S343T00237
- Part serial: 83
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

'FUEL CONFIG' LIGHT ON WITH 'C' PUMPS ON AND TANK QUANTITIES 40.4-4.1-38.7. ACCOMPLISHED SERVICE TIP. SYSTEM CHECKED GOOD. REPLACED THE RIGHT CENTER OVERRIDE JETTISON PUMP. SYSTEM CHECK FOUND GOOD.
